# SDR VNAA2017012600036

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 30,341 hours, 30,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Roll Pin
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CLOSE LATCH HANDLE FREE SPINNING. INSTALLED LOWER LATCH ROLL PIN.
